Announcement

Collapse
No announcement yet.

Bad Weekend

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    #16
    Thanks for the update. I hope the Wellbutrin helps.
    AJ

    Humans punish themselves endlessly
    for not being what they believe they should be.
    -Don Miguel Ruiz-

    Comment


      #17
      Almost done my first week on 150 mg Wellbutrin. I still feel very depressed. Thursday I go up to 300 mg so I'm hoping in a few weeks my mood lifts. I'm eating healthy

      Comment


        #18
        Hello Quito. Good Luck with your in dosage. Take Care. paul m
        "Alone we can do so little;
        Together we can do so much"
        Helen Keller

        Comment


          #19
          I'm on week 5 of Wellbutrin. First two weeks at 150 mg and now I'm starting my 3rd week on 300 mg. I'm still depressed but also numb at the same time like I don't care about anything ... diet in particular. I'm still very emotional and can easily cry if I let myself think about something too long. I see my doctor next Thursday so he can monitor if this drug is working. I wonder if dopamine is what I need. I think I need serotonin more than anything. But I don't do too well on SSRI anti-depressants. I loved Serzone but they took it off the market. Serzone was the only SSRI that ever worked and didn't have side effects or make me numb. I'm forcing myself to meet a friend for coffee tomorrow morning. And at least I'm no longer ideating about suicide.

          Comment


            #20
            I've always been glad I forced myself to meet a friend for coffee. I hope your visit goes well in spite of how you're feeling. I'm glad you no longer have suicidal ideation. I hope your mood improves, or medication adjustments are made that will help.

            Wellbutrin boosts levels of norepenephrine(noradrenaline) and dopamine, as a norepinephrine-dopamine reuptake inhibitor. NDRI. I don't do well with SSRI's either, mostly mania!
            AJ

            Humans punish themselves endlessly
            for not being what they believe they should be.
            -Don Miguel Ruiz-

            Comment


              #21
              Hi I am new here. I was diagnosed with depression in early June 2019. I feel that I have been depressed for over 10 years but I kept functiioning the best that I could. I finally had a breakdown on June 2nd. I am on Wellbutrin started at 150 mg for the 1st couple of weeks. My dr. just increased it to 300 mg a day. I am going through a really tough time; I am off work on unemployment insurance and don't know how I will make ends meet! It is so scary and I find that I am withdrawing more & more from the world! I am single and the loneliness doesn't help the depression. I thought it might help to vent a bit on here. I have support from friends but they all have their own lives. I am diabetic type 2 and I don't want to eat; not sure if this is because of the Wellbutrin or the depression. I lost 4 lbs. in less then a week! Anyone have any suggestions as to how I can get my appetite back? Thank you.

              Comment


                #22
                Hello Kallie and welcome. I don't have any diet tips. However please feel free to ask more questions, answer other people's questions and/or use the forum to vent out some of your frustrations. Take Care. paul m
                "Alone we can do so little;
                Together we can do so much"
                Helen Keller

                Comment


                  #23
                  Hi Kallie and welcome. I know your lack of appetite is mood related but the diabetes association in your area could probably still help you with your diet. They may have a diabetic educator or dietitian that can give you suggestions. There may be some foods that would be more appealing than others that you haven't perhaps considered.

                  I hope the increased dose of Wellbutrin makes a difference for you.

                  Social isolation can make things feel even worse. If they're decent friends, hopefully you can hang out at least some of the time.

                  Keep us posted on how you're doing.
                  AJ

                  Humans punish themselves endlessly
                  for not being what they believe they should be.
                  -Don Miguel Ruiz-

                  Comment


                    #24
                    Hi Kallie,
                    Wellbutrin is one of those rare psychiatric drugs that can cause a decrease in appetite. Thus, you may want to mention this to your health team as it could be a complication for you. Of course depression is its own thing when it comes to not wanting to eat. In terms of EI, it certainly sounds like a lot to deal with. I hope you have the space to heal without being overcome by other stressors.

                    Comment


                      #25
                      Thank you Paul, AJ and Miss Moods. I appreciate the comments

                      Comment


                        #26
                        Hey Kallie - I only pop in here occasionally. Welcome to the forum.I wish I was like you and didn't want to eat. I'm the opposite. Welbutrin has made me comfortably numb so I don't care about my figure and am eating everything in sight. For diabetes, try to eat some protein and veggies 2-3 times per day. I was like you, 2 weeks at 150 mg and now I've been on 300 mg for the past 3 weeks.

                        This morning I woke from a nightmare. In the dream, I was getting married to my ex husband. My sister and her family arrived and I was parked right behind them but I let them walk into the building. I walked toward the building alone. An indigenous man on a horse was shooting arrows into the sky and they turned into eagles, soaring overhead. It was peaceful and beautiful. Then a cat followed me and I tickled it but gently moved it aside when I entered the building, so it wouldn't follow me in. As soon as I got into the building I knew something was wrong. All the preparations were made but there was one thing missing. It was the groom. I phoned him and asked why he wasn't there. He said he forgot. Then he said he really didn't want to get married. I was so humiliated I woke immediately. I had a good cry and felt trauma all over again. I really wish I wouldn't have to be re-traumatized from dreams. Luckily it only happens once in a while. But that is sure not how I want to start my day. Now I'm having coffee in the office and hopefully the rest of the day will go well.

                        I saw my doctor yesterday and he's happy I don't have any suicidal thoughts anymore. And that I feel the edge has been taken off from the depression. He wants to see me again in 3 weeks to make sure I'm doing okay. He's really nice.

                        Comment

                        Working...
                        X